Evolution from regular movement patterns to chaotic attractors in a nonlinear electrical circuit
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2010, Vol. 59 Issue (5): 3057-3065    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Evolution from regular movement patterns to chaotic attractors in a nonlinear electrical circuit
Zhang Xiao-Fang, Chen Zhang-Yao, Bi Qin-Sheng
江苏大学理学院,镇江 212013
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn